Alert archive / Illinois / Wind Advisories in 2007

Wind Advisory 4, NWS Chicago, IL

June 6, 200716 counties in Illinois; 5 counties in Indiana

NWS Chicago, IL issued this wind advisory at Jun 6, 2007, 3:36 PM CDT for 16 counties in Illinois; 5 counties in Indiana. It took effect at Jun 7, 2007, 10:00 AM CDT. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Jun 6, 2007, 3:36 PM CDT (20:36 UTC)
In effect from
Jun 7, 2007, 10:00 AM CDT
Expired
Jun 7, 2007, 7:15 PM CDT
In force
9 hr
Issued by
NWS Chicago, IL
All 21 counties

Boone County, IL, DeKalb County, IL, DuPage County, IL, Ford County, IL, Grundy County, IL, Iroquois County, IL, Kane County, IL, Kankakee County, IL, Kendall County, IL, Lake County, IL, LaSalle County, IL, Lee County, IL, Livingston County, IL, McHenry County, IL, Ogle County, IL, Winnebago County, IL, Benton County, IN, Jasper County, IN, Lake County, IN, Newton County, IN, Porter County, IN

The radar

The Chicago radar (KLOT), 15 km from the middle of the area, began a volume at 20:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 8.6 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2007-06-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2007-06-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 75 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1111 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
75 m²/s²
0-3 km storm-relative helicity
188 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS73 KLOT 062036
NPWLOT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
336 PM CDT WED JUN 6 2007

...STRONG WINDS TO AFFECT THE REGION THURSDAY...

.STRONG LOW PRESSURE WILL MOVE FROM THE NORTHERN PLAINS TONIGHT 
TO THE UPPER GREAT LAKES THURSDAY. A STRONG PRESSURE GRADIENT WILL
MOVE ACROSS THE AREA THURSDAY AFTERNOON AND THURSDAY EVENING.

ILZ003>006-008-010>014-019>023-032-033-039-INZ001-002-010-011-019-
070445-
/O.NEW.KLOT.WI.Y.0004.070607T1500Z-070608T0000Z/
WINNEBAGO-BOONE-MCHENRY-LAKE ILLINOIS-OGLE-LEE-DE KALB-KANE-
DUPAGE-COOK-LA SALLE-KENDALL-GRUNDY-WILL-KANKAKEE-LIVINGSTON-
IROQUOIS-FORD-LAKE INDIANA-PORTER-NEWTON-JASPER-BENTON-
INCLUDING THE CITIES OF...ROCKFORD...WOODSTOCK...WAUKEGAN...
OREGON...DIXON...DEKALB...AURORA...CHICAGO...OTTAWA...OSWEGO...
MORRIS...JOLIET...KANKAKEE...PONTIAC...WATSEKA...PAXTON...GARY...
VALPARAISO...MOROCCO...RENSSELAER...FOWLER
336 PM CDT WED JUN 6 2007 /436 PM EDT WED JUN 6 2007/

...WIND ADVISORY IN EFFECT FROM 10 AM CDT /11 AM EDT/ TO 7 PM CDT
/8 PM EDT/ THURSDAY...

THE NATIONAL WEATHER SERVICE IN CHICAGO HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 10 AM CDT /11 AM EDT/ TO 7 PM
CDT /8 PM EDT/ THURSDAY. 

SOUTHWEST WINDS WILL INCREASE TO 25 TO 35 MPH BY LATE THURSDAY 
MORNING WITH GUSTS TO 45 TO 50 MPH BY EARLY THURSDAY AFTERNOON.
THE STRONG WINDS WILL CONTINUE INTO EARLY THURSDAY EVENING.

WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$
5 follow-up statements
000 
WWUS73 KLOT 070419
NPWLOT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
1119 PM CDT WED JUN 6 2007

...STRONG WINDS TO AFFECT THE REGION THURSDAY...

.STRONG LOW PRESSURE WILL MOVE FROM THE NORTHERN PLAINS TONIGHT
TO THE UPPER GREAT LAKES THURSDAY. A STRONG PRESSURE GRADIENT
WILL MOVE ACROSS THE AREA THURSDAY AFTERNOON AND THURSDAY
EVENING.

ILZ003>006-008-010>014-019>023-032-033-039-INZ001-002-010-011-019-
071430-
/O.CON.KLOT.WI.Y.0004.070607T1500Z-070608T0000Z/
WINNEBAGO-BOONE-MCHENRY-LAKE ILLINOIS-OGLE-LEE-DE KALB-KANE-
DUPAGE-COOK-LA SALLE-KENDALL-GRUNDY-WILL-KANKAKEE-LIVINGSTON-
IROQUOIS-FORD-LAKE INDIANA-PORTER-NEWTON-JASPER-BENTON-
INCLUDING THE CITIES OF...ROCKFORD...WOODSTOCK...WAUKEGAN...
OREGON...DIXON...DEKALB...AURORA...CHICAGO...OTTAWA...OSWEGO...
MORRIS...JOLIET...KANKAKEE...PONTIAC...WATSEKA...PAXTON...GARY...
VALPARAISO...MOROCCO...RENSSELAER...FOWLER
1119 PM CDT WED JUN 6 2007 /1219 AM EDT THU JUN 7 2007/

...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM CDT /11 AM EDT/ TO
7 PM CDT /8 PM EDT/ THURSDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM 10 AM CDT /11 AM EDT/ TO
7 PM CDT /8 PM EDT/ THURSDAY. 

SOUTHWEST WINDS WILL INCREASE TO 25 TO 35 MPH BY LATE THURSDAY
MORNING WITH GUSTS TO 45 TO 50 MPH BY EARLY THURSDAY AFTERNOON.
THE STRONG WINDS WILL CONTINUE INTO EARLY THURSDAY EVENING.

WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$
000 
WWUS73 KLOT 070959
NPWLOT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
459 AM CDT THU JUN 7 2007

...STRONG WINDS TO AFFECT THE REGION TODAY...

.A STRONG LOW PRESSURE SYSTEM WILL MOVE FROM THE DAKOTAS THIS
MORNING TO CENTRAL ONTARIO TONIGHT. AS THE LOW TRACKS TO THE
NORTHEAST... THE PRESSURE GRADIENT WILL RAPIDLY INTENSIFY...
CAUSING STRONG...GUSTY WINDS.

ILZ003>006-008-010>014-019>023-032-033-039-INZ001-002-010-011-019-
071800-
/O.EXT.KLOT.WI.Y.0004.070607T1500Z-070608T0500Z/
WINNEBAGO-BOONE-MCHENRY-LAKE ILLINOIS-OGLE-LEE-DE KALB-KANE-
DUPAGE-COOK-LA SALLE-KENDALL-GRUNDY-WILL-KANKAKEE-LIVINGSTON-
IROQUOIS-FORD-LAKE INDIANA-PORTER-NEWTON-JASPER-BENTON-
INCLUDING THE CITIES OF...ROCKFORD...WOODSTOCK...WAUKEGAN...
OREGON...DIXON...DEKALB...AURORA...CHICAGO...OTTAWA...OSWEGO...
MORRIS...JOLIET...KANKAKEE...PONTIAC...WATSEKA...PAXTON...GARY...
VALPARAISO...MOROCCO...RENSSELAER...FOWLER
459 AM CDT THU JUN 7 2007 /559 AM EDT THU JUN 7 2007/

...WIND ADVISORY NOW IN EFFECT FROM 10 AM CDT /11 AM EDT/ THIS
MORNING TO MIDNIGHT CDT /1 AM EDT/ TONIGHT...

SOUTHWEST WINDS WILL INCREASE TO 25 TO 35 MPH BY LATE THIS MORNING
WITH GUSTS TO 45 TO 50 MPH BY EARLY AFTERNOON. THE STRONG WINDS
WILL CONTINUE UNTIL AROUND MIDNIGHT TONIGHT.

WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$

KREIN
000 
WWUS73 KLOT 071447
NPWLOT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
947 AM CDT THU JUN 7 2007

ILZ003>006-008-010>014-019>023-032-033-039-INZ001-002-010-011-019-
072300-
/O.CON.KLOT.WI.Y.0004.070607T1500Z-070608T0500Z/
WINNEBAGO-BOONE-MCHENRY-LAKE ILLINOIS-OGLE-LEE-DE KALB-KANE-
DUPAGE-COOK-LA SALLE-KENDALL-GRUNDY-WILL-KANKAKEE-LIVINGSTON-
IROQUOIS-FORD-LAKE INDIANA-PORTER-NEWTON-JASPER-BENTON-
INCLUDING THE CITIES OF...ROCKFORD...WOODSTOCK...WAUKEGAN...
OREGON...DIXON...DEKALB...AURORA...CHICAGO...OTTAWA...OSWEGO...
MORRIS...JOLIET...KANKAKEE...PONTIAC...WATSEKA...PAXTON...GARY...
VALPARAISO...MOROCCO...RENSSELAER...FOWLER
947 AM CDT THU JUN 7 2007 /1047 AM EDT THU JUN 7 2007/

...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CDT /1 AM EDT/
TONIGHT...

A WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CDT /1 AM EDT/
TONIGHT. 

SOUTHERLY WINDS OF 25 TO 35 MPH ARE LIKELY THROUGH THIS EVENING
WITH GUSTS OF 45 TO 50 MPH EXPECTED. WINDS WILL SLOWLY BEGIN TO
SUBSIDE THIS EVENING.

WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$

IZZI
000 
WWUS73 KLOT 072028
NPWLOT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
328 PM CDT THU JUN 7 2007

.STRONG LOW PRESSURE OVER THE UPPER MIDWEST...WILL MOVE INTO 
CENTRAL ONTARIO TONIGHT. AS THE LOW TRACKS TO THE NORTHEAST... 
THE STRONG PRESSURE GRADIENT WILL BEGIN TO RELAX THIS EVENING.

ILZ003>006-008-010>014-019>023-032-033-039-INZ001-002-010-011-019-
080500-
/O.CON.KLOT.WI.Y.0004.000000T0000Z-070608T0500Z/
WINNEBAGO-BOONE-MCHENRY-LAKE ILLINOIS-OGLE-LEE-DE KALB-KANE-
DUPAGE-COOK-LA SALLE-KENDALL-GRUNDY-WILL-KANKAKEE-LIVINGSTON-
IROQUOIS-FORD-LAKE INDIANA-PORTER-NEWTON-JASPER-BENTON-
INCLUDING THE CITIES OF...ROCKFORD...WOODSTOCK...WAUKEGAN...
OREGON...DIXON...DEKALB...AURORA...CHICAGO...OTTAWA...OSWEGO...
MORRIS...JOLIET...KANKAKEE...PONTIAC...WATSEKA...PAXTON...GARY...
VALPARAISO...MOROCCO...RENSSELAER...FOWLER
328 PM CDT THU JUN 7 2007 /428 PM EDT THU JUN 7 2007/

...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CDT /1 AM EDT/
TONIGHT...

SOUTHERLY WINDS OF 25 TO 35 MPH WILL CONTINUE INTO EARLY THIS
EVENING...WITH GUSTS TO 45 MPH. THE WINDS WILL SLOWLY DIMINISH
DURING THE MID AND LATE EVENING HOURS.

WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$
000 
WWUS73 KLOT 080015
NPWLOT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
715 PM CDT THU JUN 7 2007

...WIND ADVISORY IS CANCELLED...

.WHILE THE STRONG LOW PRESSURE AREA IN WEST ONTARIO IS STILL
PRODUCING HIGH WINDS ACROSS THE GREAT LAKES REGION...WINDS ARE
FALLING SHORT OF ADVISORY CRITERIA. FURTHER RELAXATION IN WIND
SPEEDS IS LIKELY THROUGH THE EVENING.

ILZ003>006-008-010>014-019>023-032-033-039-INZ001-002-010-011-019-
080115-
/O.CAN.KLOT.WI.Y.0004.000000T0000Z-070608T0500Z/
WINNEBAGO-BOONE-MCHENRY-LAKE ILLINOIS-OGLE-LEE-DE KALB-KANE-
DUPAGE-COOK-LA SALLE-KENDALL-GRUNDY-WILL-KANKAKEE-LIVINGSTON-
IROQUOIS-FORD-LAKE INDIANA-PORTER-NEWTON-JASPER-BENTON-
INCLUDING THE CITIES OF...ROCKFORD...WOODSTOCK...WAUKEGAN...
OREGON...DIXON...DEKALB...AURORA...CHICAGO...OTTAWA...OSWEGO...
MORRIS...JOLIET...KANKAKEE...PONTIAC...WATSEKA...PAXTON...GARY...
VALPARAISO...MOROCCO...RENSSELAER...FOWLER
715 PM CDT THU JUN 7 2007 /815 PM EDT THU JUN 7 2007/

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CHICAGO HAS CANCELLED THE WIND
ADVISORY. 

A FEW AREAS ACROSS NORTHEAST ILLINOIS EXPERIENCED WIND ADVISORY
CRITERIA EARLIER TODAY. NO CRITERIA HAS BEEN MET IN SINCE 400 PM
CDT AND THE PROSPECT FOR REACHING WIND SPEEDS TO 45 MPH IS
DIMINISHING AS SUNSET APPROACHES. THUS THE WIND ADVISORY IS
CANCELLED FOR THE REMAINDER OF THE NIGHT.

$$

RLB

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Chicago, IL wrote its last area forecast discussion before this wind advisory went out at Jun 6, 2:51 PM CDT, 45 minutes earlier.

Area forecast discussion, Jun 6, 2:51 PM CDT, 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
251 PM CDT WED JUN 6 2007

.DISCUSSION...

251 PM...TWO MAIN CONCERNS THIS AFTERNOON...STRONG SYNOPTIC WINDS
ACROSS THE REGION THURSDAY THEN POTENTIAL FOR SEVERE WEATHER EVENT
THURSDAY EVENING/THURSDAY NIGHT.

IN THE SHORT TERM...AREA OF SHOWERS WITH A FEW THUNDERSTORMS MOVING
ACROSS NORTHERN IL. WILL NEED TO ADJUST FORECAST TO ACCOUNT FOR THIS
ACTIVITY...BUT EXPECT IT TO BE EAST OF THE AREA BY MID EVENING.

VERY STRONG SFC LOW FOR THIS TIME OF YEAR ACROSS THE NORTHERN PLAINS
WHICH WILL LIFT NE ACROSS THE UPPER LAKES REGION THURSDAY AFTERNOON
INTO THURSDAY NIGHT. GRADIENT TIGHTENS AHEAD OF THE FRONT ACROSS THE
WESTERN LAKES/OH VALLEY WITH LOW LEVEL WINDS THRU THE MIXED LAYER AS
HIGH AS 40-45KTS THRU MID DAY AND THEN ACTUALLY INCREASING THURS
EVENING TO 50+KTS TO AS LOW AS 850MB. SHOULD EASILY BE ABLE TO SEE
SFC GUSTS TO 40KTS...PROBABLY HIGHER AND THAT MEETS LOCAL CRITERIA
FOR WIND ADVISORY AND WILL BE HOISTING ADVISORY THIS AFTERNOON FOR
THURSDAY. END TIMING IS A BIT PROBLEMATIC AS STRONGER WINDS ALOFT
ARRIVE TOWARD EVENING. SO FOR NOW...WILL CARRY ADVISORY THRU 00Z
FRIDAY BUT THIS MAY NEED TO BE EXTENDED IF TRENDS CONTINUE.

AS FOR THE SVR POTENTIAL...UPDATED SWODY2 REMAINS ACROSS ROUGHLY NW
HALF OF THE CWA AND WITH DISCUSSION WITH SPC AND LOCALLY...
ATMOSPHERE REMAINS CAPPED THRU THURSDAY AFTERNOON AND THUS
CONVECTION WILL BE CONFINED TO FRONTAL ZONE. EXPECT SUPERCELLS TO
DEVELOP TO THE WEST OF THE CWA DURING THE AFTERNOON AND RACE QUICKLY
NE AND AS THEY DO...SHOULD DEVELOP INTO A SQUALL LINE BY EARLY THURS
EVENING. SPEED IN WHICH SQUALL LINE MOVES ACROSS THE CWA WILL DEPEND
ON DEVELOPMENT OF COLD POOL TO ACCELERATE THE LINE OR THE LINE
REMAINS MORE CELLULAR THUS SLOWING THE OVERALL EASTWARD MOVEMENT OF
THE LINE/FRONT. WILL NOT TRY TO GET FANCY WITH TIMING AT THIS POINT
KEEPING CURRENT FORECAST/GRIDS TIMING INTACT. BUT EXPECT ACTIVITY IN
THE RFD AREA NEAR/BY 00Z AND NEAR THE CHICAGO METRO AREA TOWARD
03Z. WHILE A TORNADO IS POSSIBLE ACROSS THE WESTERN PART OF THE CWA
BEFORE ACTIVITY EVOLVES INTO A LINE...ONCE THAT DOES OCCUR EXPECT
MAIN THREAT TO BE DAMAGING WINDS ACROSS THE REMAINDER OF THE CWA AND
WILL ADJUST THIS IN THE HWO...KEEPING TORNADO THREAT ACROSS NW CWA.
ACTIVITY LIKELY LINGERING ACROSS NW INDIANA INTO FRIDAY MORNING.

WEEKEND LOOKING DRY WITH A WARM FRONT LIFTING NORTH ACROSS THE AREA
IN THE MONDAY/TUESDAY TIMEFRAME. HAVE OPTED TO STAY DRY AND CAN
INCLUDE POPS AS MODELS PIN DOWN BETTER TIMING. VERY WARM DAY
THURSDAY WITH TEMPS LIKELY TO TAG LOWER 90S EVERYWHERE...THEN
BACKING OFF TO MORE SEASONAL LEVELS INTO THE WEEKEND. CMS

&&

.AVIATION...

1225 PM CDT

18Z TAFS...TWO MAIN CONCERNS ARE AREA OF SHOWERS PRESENTLY MOVING
INTO NORTHERN IL...AND INCREASING SOUTHERLY WINDS THIS AFTERNOON
THROUGH THURSDAY. AREA OF SHOWERS ASSOCIATED WITH STRONG WARM AIR
ADVECTION AT NOSE OF 50 KT 850 MB JET ACROSS IA INTO MN AND WI. ALSO
WEAK VORT MAX MOVING INTO 500 MB RIDGE. SHOWERS ARE MOVING INTO MORE
STABLE AIRMASS WITH SURFACE DEWPOINTS STILL IN LOW TO MID 40S OVER
NORTHEAST IL. SOUTH END OF SHOWERS SHOULD CONTINUE TO WEAKEN AND
ERODE...THUS LITTLE OR NO THREAT OF SHOWERS OR SPRINKLES OUT OF MID
CLOUD DECK AT CHICAGO AREA TAFS. BETTER SHOT OF SHOWERS OVER FAR
NORTHERN IL. WILL INTRODUCE A PROB GROUP FOR SHOWERS AT RFD FROM MID
TO LATE AFTERNOON. CIG AND VSBY WILL REMAIN VFR. THERE HAVE BEEN
SOME LIGHTNING STRIKES NOTED ACROSS NORTH CENTRAL IA BUT NO
ACTIVITY ACROSS EAST CENTRAL IA OR NORTHWEST IL SO WILL LEAVE OUT
THUNDER. SHOWERS SHOULD LIFT MOSTLY INTO WIS AND SHOULD BE OUT OF
RFD BY EARLY EVENING.

TIGHTENING PRESSURE GRADIENT THIS AFTERNOON AS POWERFUL LOW
CONTINUES TO MOVE INTO NORTHERN PLAINS. MID AND HIGH CLOUD DECK WILL
LIMIT HEATING THIS AFTERNOON AND MAY TEND TO HOLD DOWN
GUSTINESS...BUT A FEW GUSTS AROUND 20 KNOTS STILL POSSIBLE MID
AFTERNOON INTO THE EVENING. GRADIENT WILL CONTINUE TO TIGHTEN
OVERNIGHT BUT DIURNAL CYCLE WILL MODERATE SURFACE WINDS SOMEWHAT.
STRONG WARMING IN MID LEVELS THURSDAY SHOULD ALLOW FOR STRONG
CAPPING AND MOSTLY CLEAR SKIES. LOTS OF INSULATION AND HEATING
SHOULD CAUSE SURFACE WINDS TO INCREASE TO SUSTAINED 20-25 KNOTS WITH
GUSTS TO 45 KTS...BUT THAT WILL BE A LITTLE BEYOND THE RANGE OF THIS
FORECAST. THUNDERSTORMS SHOULD HOLD OFF UNTIL AFTER 00Z FRIDAY.

ALLSOPP

&&

.MARINE...

300 PM CDT

HIGH PRESSURE OF 30.00 INCHES OVER THE LOWER GREAT LAKES THIS
AFTERNOON WILL MOVE OFF THE EAST COAST AND BUILD SLIGHTLY TO 30.20
INCHES BY THURSDAY AFTERNOON. VERY STRONG LOW PRESSURE OF 29.05
INCHES OVER WESTERN SOUTH DAKOTA THIS AFTERNOON WILL MOVE TO
NORTHERN MINNESOTA BY THURSDAY AFTERNOON AND INTO ONTARIO
THURSDAY NIGHT. THIS WILL PRODUCE A STRONG PRESSURE GRADIENT ACROSS
LAKE MICHIGAN. HOWEVER WARM AIR BLOWING ACROSS A CHILLY LAKE WILL
LIMIT AMOUNT OF WIND GETTING TO SURFACE. BIGGER/TALLER SHIPS MAY
OBSERVE STRONGER WINDS THAN THE BUOYS. WINDS WILL APPROACH 30 KNOTS
BUT AT THIS TIME WILL KEEP FORECAST BELOW GALE FORCE. AS THE LOW
CONTINUES TO MOVE NORTHEAST INTO HUDSON BAY A COLD FRONT WILL SWEEP
ACROSS LAKE MICHIGAN THURSDAY NIGHT. THIS WILL BE ACCOMPANIED BY A
STRONG LINE OF THUNDERSTORMS WITH GUSTY WINDS AND ROUGHER SEAS. HIGH
PRESSURE OF 30.05 INCHES WILL MOVE INTO THE MID MISSISSIPPI VALLEY
BY FRIDAY EVENING AND TO THE LOWER GREAT LAKES SATURDAY.

ALLSOPP
&&

.LOT WATCHES/WARNINGS/ADVISORIES...
.IL...WIND ADVISORY 15Z THURSDAY TO 00Z FRIDAY.
.IN...WIND ADVISORY 15Z THURSDAY TO 00Z FRIDAY.
.LM...NONE.

&&
Hazardous weather outlook, Jun 6, 4:30 AM CDT, 11 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
430 AM CDT WED JUN 6 2007

ILZ003>006-008-010>014-019>022-023-032-033-039-INZ001-002-010-011-
019-071030-
WINNEBAGO-BOONE-MCHENRY-LAKE IL-OGLE-LEE-DE KALB-KANE-DU PAGE-COOK-
LA SALLE-KENDALL-GRUNDY-WILL-KANKAKEE-LIVINGSTON-IROQUOIS-FORD-
LAKE IN-PORTER-NEWTON-JASPER-BENTON-
430 AM CDT WED JUN 6 2007

THIS PORTION OF THE HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
AND NORTHEAST ILLINOIS...AND NORTHWEST INDIANA.

.DAY ONE...TODAY AND TONIGHT

STRONG SOUTHERLY WINDS WILL DEVELOP ACROSS THE OUTLOOK AREA THIS
AFTERNOON.  FREQUENT GUSTS TO 30 MPH ARE EXPECTED

THERE IS A CHANCE OF THUNDERSTORMS THIS AFTERNOON MAINLY NORTH
OF INTERSTATE 88 AND WEST OF INTERSTATE 39. SEVERE WEATHER IS NOT
EXPECTED.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

STRONG SOUTHERLY WINDS WILL DEVELOP AHEAD OF A STRONG COLD FRONT ON
THURSDAY.  FREQUENT GUSTS TO 45 MPH ARE EXPECTED DURING THE DAY
THURSDAY.

THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS ACROSS MOST OF THE
OUTLOOK AREA FROM LATE THURSDAY AFTERNOON THROUGH THURSDAY NIGHT.
THE MAIN THREATS WILL BE VERY LARGE HAIL AND STRONG...DAMAGING WIND.
ISOLATED TORNADOES WILL BE POSSIBLE AS WELL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NECESSARY TONIGHT...BUT WILL LIKELY
BE REQUIRED LATE THURSDAY AFTERNOON INTO THURSDAY NIGHT.

&&

COMPLETE FORECAST INFORMATION IS AVAILABLE ON THE NWS CHICAGO
WEBPAGE: WEATHER.GOV/CHICAGO

LMZ740>745-766-071030-
WINTHROP HARBOR IL TO MICHIGAN CITY IN-
LAKE MICHIGAN-
430 AM CDT WED JUN 6 2007

THIS PORTION OF THE HAZARDOUS WEATHER OUTLOOK IS FOR THE ILLINOIS
AND INDIANA WATERS OF LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

HAZARDOUS WIND CONDITIONS FOR SMALL CRAFT WILL DEVELOP TONIGHT

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

HAZARDOUS WIND CONDITIONS FOR SMALL CRAFT WILL PERSIST THROUGH
FRIDAY MORNING.

THUNDERSTORMS ARE LIKELY THURSDAY EVENING THROUGH FRIDAY MORNING.
SEVERE STORMS ARE POSSIBLE WITH LARGE HAIL...STRONG WINDS AND
FREQUENT LIGHTNING.

&&

COMPLETE FORECAST INFORMATION IS AVAILABLE ON THE NWS CHICAGO
WEBPAGE: WEATHER.GOV/CHICAGO

Nearby

Wind Advisories in Illinois, 2007Wind Advisories in Indiana, 2007Every wind advisory in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.